Allegra 24 Hour (Fexofenadine)
Top Brand Choice
Allegra 24 Hour (Fexofenadine)
(Also known as Telfast)
All trademarks and registered trademarks appearing on this website are the property of their respective owners and canadapharmacy.com is not affiliated with them in any way.
Top Generic Choice
to (Allegra 24 Hour (Fexofenadine))
Allegra 24 Hour Uses and Side effects:
Allegra 24 hour
Allegra d 24 hour is a combination of fexofenadine and pseudoephedrine. Allegra d 24, an antihistamine, is used for hay fever treatment and sinusitis. It is also effective in reducing the symptoms of other allergic conditions which may include watery eyes, runny nose, stuffy nose, cough, hives, skin rashes, itching and sneezing.
You can easily buy Allegre d 24 hour online at Canada Pharmacy at a very reasonable price.
Allegre d 24 hours tablets contain 60 mg fexofenadine hydrochloride for immediate release and 120 mg pseudoephedrine hydrochloride for extended release. These tablets also contain:
- Microcrystalline cellulose
- Pregelatinized starch
- Croscarmellose sodium
- Magnesium stearate
- Carnauba wax
- Stearic acid
- Silicon dioxide
- Polyethylene glycol.
Allegra d 24 hour needs to taken according to the prescription provided by a professional. It should be taken on an empty stomach at least 2 hours before the meal. The tablet needs to be taken as a whole and not to be chewed or crushed as it may cause the drug to release immediately that may lead to serious side effects. Avoid using fruit juices and antacids while using Allegra for hay fever treatment as it may decrease the absorption of this drug.
- The intake of magnesium and aluminum is strictly prohibited within two hours of taking Allegra d 24 hour.
- Not suitable for pregnant women or those planning to get pregnant.
- Not to be used by breastfeeding mothers as may pass through milk and have unwanted effects on the infant.
- May cause dizziness, do not take part in activities such as driving or operating dangerous machinery until fully alert.
- Limit use of alcohol.
Possible side effects may include:
- Stomach pain
- Loss of appetite
- A headache
- Minor dizziness
- Dry mouth
- Skin rash or itching
- Problems with memory or concentration
- Ringing in your ears
- Fast/irregular/pounding heartbeat
- Severe dizziness
- Increased blood pressure
- Shaking (tremor)
- Anxiety and confusion
- Easy bruising or bleeding
- Unusual weakness
- Fever or chills
- Body aches
- Flu symptoms
- Problems urinating
Product Code: 9662
What is a Generic Drug?
A generic drug is a copy of the brand-name drug with the same dosage, safety, strength, quality, consumption method, performance, and intended use. Before generics become available on the market, the generic company must prove it has the same active ingredients as the brand-name drug and works in the same way and in the same amount of time in the body.
The only differences between generics and their brand-name counterparts is that generics are less expensive and may look slightly different (eg. different shape or color), as trademarks laws prevent a generic from looking exactly like the brand-name drug.
Generics are less expensive because generic manufacturers don't have to invest large sums of money to develop a drug. When the brand-name patent expires, generic companies can manufacture a copy of the brand-name and sell it at a substantial discount.